# SDR 97FDEA00740

- Difficulty date: October 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N272FE
- Make and model: Boeing 727233
- Aircraft serial: 22037
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Chord
- Condition: Cracked
- Location: Ws 686.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN FWD LWR FLANGE OF 2ND CHORD FWD OF RT WING REAR SPAR, INSIDE FUEL CELL AT WS 686.5.  INSTALLED DOUBLER PER BOEING SB NR 727-57A159.
